# SDR A6WA2018032645719

- Difficulty date: March 19, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 35,397 hours, 34,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501254
- Condition: Cracked
- Location: Bs 621-624
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 TO 624,  OBLIQUE ANGLE AT STRINGER 15R IS CRACKED.    REPLACED THE OBLIQUE ANGLE IAW SRM 51-42-21.
